MAUDE Adverse Event Report: Arrow International LLC Arrow UltraFlex IAB: 7.5Fr 40cc; SYSTEM, BALLOON, INTRA-AORTIC

Arrow International LLC Arrow UltraFlex IAB: 7.5Fr 40cc; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-06840-U
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction

Brand Name
Arrow UltraFlex IAB: 7.5Fr 40cc
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International Inc.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50498547
Report Number3010532612-2026-01055
Device Sequence Number9460104
Product Code DSP
UDI-Device Identifier00801902026804
UDI-Public(01)00801902026804(11)250625(17)270531(10)18F25F0115
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAB-06840-U
Device Lot Number18F25F0115
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale